# SDR CHQA20120323089

- Difficulty date: March 23, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 26,782 hours, 22,385 cycles
- Engine: Allsn AE3007A
- Engine time: 17,373 hours, 16,287 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200107275
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 26,782 hours, 22,385 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 2 OVERTEMP MESSAGE DURING CLIMB.  THE CREW RETURNED TO FIELD AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NUMBER 2 FAN AIR VALVE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
